# SDR AALA20160422003

- Difficulty date: April 22, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 57,619 hours, 7,198 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Part number: G713103
- Part serial: 383
- Condition: Faulty
- Location: Cockpit
- Part time: 12,585 hours, 1,672 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE BOTH LT & RT TRANSPONDERS BECAME INOPERATIVE.  R & R TCAS & ATC CONTROL PANEL & ACCOMPLISHED OPERATIONAL CHECK IAW AMM34-53-02. ACCOMPLISHED TCAS GND TEST IAW AMM 34-45-00.
